Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleThe ring of evenly weighted points on the line.
Author(s) Milena Hering, Benjamin J. Howard
TypeArticle in Journal
AbstractLet Mw=(ℙ1)n//SL2 denote the geometric invariant theory quotient of (ℙ1)n by the diagonal action of SL2 using the line bundle (w1,w2,…,wn) on (ℙ1)n. Let Rw be the coordinate ring of Mw. We give a closed formula for the Hilbert function of Rw, which allows us to compute the degree of Mw. The graded parts of Rw are certain Kostka numbers, so this Hilbert function computes stretched Kostka numbers. If all the weights wi are even, we find a presentation of Rw so that the ideal Iw of this presentation has a quadratic Gröbner basis. In particular, Rw is Koszul. We obtain this result by studying the homogeneous coordinate ring of a projective toric variety arising as a degeneration of Mw.
KeywordsInvariant theory, Gelfand–Tsetlin polytopes, SAGBI degeneration
ISSN0025-5874; 1432-1823/e
URL http://link.springer.com/article/10.1007%2Fs00209-013-1272-4
LanguageEnglish
JournalMath. Z.
Volume277
Number3-4
Pages691--708
PublisherSpringer, Berlin/Heidelberg
Year2014
Edition0
Translation No
Refereed No
Webmaster